| Model Number |
0102L18 |
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the foleys were too painful during insertion.It is unknown if the patient was able to void.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation.The reported event could not be confirmed.A potential failure mode could be ¿outside diameter too large¿ with a potential root cause of ¿incorrect catheter buildup and/or finish dipping or incorrect catheter size selected¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿recommended inflation capacities 3cc balloon: use 5ml sterile water 5cc balloon: use 10ml sterile water 15cc balloon: use 20ml sterile water 20cc balloon: use 25ml sterile water 30cc balloon: use 35ml sterile water 40cc balloon: use 45ml sterile water 75cc balloon: use 80ml sterile water.Do not exceed recommended capacities.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with applicable local, state, and federal laws and regulations.".